# SDR IPXA2B71936

- Difficulty date: February 9, 2012
- Submitted: February 29, 2012
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 87,516 hours, 15,121 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: 65B0220020
- Part serial: 000301
- Condition: Delaminated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: D, RT WING INBD AILERON LWR SURFACE OTBD AFT AREA.  FIBERGLASS WET LAY UP REPAIR CARRIED OUT IAW SRM 51-70-17, PAR 5A (1) FIG 10, REV 60, 93 DEGREE/CURE.
